# SDR 2000ZZZX659

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203PA
- Make and model: Casa C212CD
- Aircraft serial: 304
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: LN9073
- Condition: Damaged
- Location: Horiz Stabilizer
- Part time: 12,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CHECK, THE RIGHT HORIZONTAL STABILIZER AFT SPAR BEAM WAS FOUND CRACKED.  CAUSE OF FAILURE IS UNKNOWN AT THIS TIME.  REPLACED AFT BEAM ASSEMBLY.  CASA TECHNICAL SUPPORT WAS NOTIFIED.  AIRCRAFT TC:  18,394. (X)
